Alert archive / Texas / River Flood Warnings in 2018

River Flood Warning 7, NWS Austin/San Antonio, TX

March 29, 2018Gonzales County, Texas

NWS Austin/San Antonio, TX issued this river flood warning at Mar 29, 2018, 10:36 AM CDT for Gonzales County, Texas. It took effect at Mar 29, 2018, 8:00 PM CDT. It was in force for 31 hr.

The area

The outline as issued.

The facts

Issued
Mar 29, 2018, 10:36 AM CDT (15:36 UTC)
In effect from
Mar 29, 2018, 8:00 PM CDT
Expired
Mar 31, 2018, 3:17 AM CDT
In force
31 hr
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Flood severity
Minor

County Gonzales County, TX

The radar

The Austin/San Antonio radar (KEWX), 74 km from the middle of the area, began a volume at 15:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Guadalupe River at Gonzales (GNLT2). The gauge peaked at 32.25 ft at Mar 30, 2018, 11:00 AM CDT.

actionminormoderate203003/2903/3003/3104/01
Action stage
17 ft
Minor stage
31 ft
Moderate stage
37 ft
Major stage
43 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08173900, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

002 
WGUS44 KEWX 291536
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Austin/San Antonio TX
1036 AM CDT Thu Mar 29 2018

...The National Weather Service in Austin/San Antonio has issued 
 a flood warning for the... 

  Guadalupe River at Gonzales
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor 
the latest forecasts, and be prepared to take necessary 
precautions to protect life and property. 
 
River stage forecasts are based on observed rainfall along with 
predicted rain for the next 12 hours. If actual rainfall varies 
from forecast values, forecast river stages will vary. 
 
Do not drive automobiles through flooded areas. Remember, 18 inches 
of water or less can carry away most vehicles, including trucks. 
 
If you see flood waters or come upon a flooded roadway, remember 
to turn around and do not drown. 
 
For the latest river stages and forecasts visit our web page at 
www.weather.gov/ewx.

&&

TXC177-300936-
/O.NEW.KEWX.FL.W.0007.180330T0100Z-180331T0817Z/
/GNLT2.1.ER.180330T0100Z.180330T1200Z.180330T2017Z.NO/
1036 AM CDT Thu Mar 29 2018

 The National Weather Service in Austin/San Antonio has issued a 

* Flood Warning for the Guadalupe River at Gonzales.
* from this evening to late Friday night...or until the warning is cancelled.
* At 10:00 AM Thursday the stage was 22.2 feet.
* Flood stage is 31.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage shortly after 7 
  PM Thursday and continue to rise before cresting near 33 feet around 
  7 AM Friday morning. The river is expected to fall below flood stage 
  around 4 PM Friday afternoon. 
* Impact...At 34.0 feet...Pastureland northwest of Gonzales between the 
  Guadalupe and San Marcos Rivers is flooded. Lowest areas of the city park 
  flood..

&& 

Below are the latest river stages and forecasts:
                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Fri   Sat   Sun   Mon   Tue
 Gonzales           17   31   22.2   Thu 10 AM  32.9  24.4  17.6  15.7  14.5


&&

LAT...LON 2944 9746 2952 9746 2942 9727 2912 9729
      2909 9737 2939 9736             

$$

BMW
6 follow-up statements
837 
WGUS84 KEWX 291902
FLSEWX
Flood Statement
National Weather Service Austin/San Antonio TX
202 PM CDT Thu Mar 29 2018

...The flood warning continues for the following rivers in Texas...

  San Marcos River below Luling Affecting Caldwell and Gonzales Counties
  Guadalupe River at Gonzales Affecting Gonzales County
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor 
the latest forecasts, and be prepared to take necessary 
precautions to protect life and property. 

River stage forecasts are based on observed rainfall along with 
predicted rain for the next 12 hours. If actual rainfall varies 
from forecast values, forecast river stages will vary. 

Do not drive automobiles through flooded areas. Remember, 18 inches 
of water or less can carry away most vehicles, including trucks. 

If you see flood waters or come upon a flooded roadway, remember 
to turn around and do not drown. 

For the latest river stages and forecasts visit our web page at 
www.weather.gov/ewx.

&&

TXC055-177-301301-
/O.EXT.KEWX.FL.W.0005.000000T0000Z-180330T1332Z/
/LLGT2.1.ER.180329T0426Z.180329T1600Z.180330T0132Z.NO/
202 PM CDT Thu Mar 29 2018

 The flood warning continues for
  the San Marcos River below Luling.
* At  1:45 PM Thursday the stage was 22.6 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by this 
  evening.
* Impact...At 24.0 feet...Moderate flooding in Palmetto State Park five miles 
  below Luling inundates many park facilities and roads..

&& 

Below are the latest river stages and forecasts:
                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Fri   Sat   Sun   Mon   Tue
 Luling             11   20   22.6   Thu  2 PM  12.5   6.3   5.8   5.7   5.6


&&

LAT...LON 2964 9769 2969 9766 2964 9755 2952 9742
      2949 9751 2956 9760             

$$

TXC177-301301-
/O.EXT.KEWX.FL.W.0007.180330T0154Z-180331T0702Z/
/GNLT2.1.ER.180330T0154Z.180330T1200Z.180330T1902Z.NO/
202 PM CDT Thu Mar 29 2018

 The flood warning continues for
  the Guadalupe River at Gonzales.
* At  1:45 PM Thursday the stage was 26.0 feet.
* Flood stage is 31.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by this evening and continue to rise to near
  32.8 feet by tomorrow morning. The river will fall below flood stage by 
  tomorrow early afternoon.
* Impact...At 34.0 feet...Pastureland northwest of Gonzales between the 
  Guadalupe and San Marcos Rivers is flooded. Lowest areas of the city park 
  flood..

&& 

Below are the latest river stages and forecasts:
                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Fri   Sat   Sun   Mon   Tue
 Gonzales           17   31   26.0   Thu  2 PM  32.8  24.5  18.3  16.3  14.9


&&

LAT...LON 2944 9746 2952 9746 2942 9727 2912 9729
      2909 9737 2939 9736             

$$
381 
WGUS84 KEWX 300509
FLSEWX
Flood Statement
National Weather Service Austin/San Antonio TX
1209 AM CDT Fri Mar 30 2018

...The flood warning is cancelled for the following rivers in Texas...
   San Marcos River below Luling Affecting Caldwell and Gonzales Counties
  
...The flood warning continues for the following rivers in Texas..
   Guadalupe River at Gonzales Affecting Gonzales County
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor 
the latest forecasts, and be prepared to take necessary 
precautions to protect life and property. 

River stage forecasts are based on observed rainfall along with 
predicted rain for the next 12 hours. If actual rainfall varies 
from forecast values, forecast river stages will vary. 

Do not drive automobiles through flooded areas. Remember, 18 inches 
of water or less can carry away most vehicles, including trucks. 

If you see flood waters or come upon a flooded roadway, remember 
to turn around and do not drown. 

For the latest river stages and forecasts visit our web page at 
www.weather.gov/ewx.

&&

TXC055-177-300539-
/O.CAN.KEWX.FL.W.0005.000000T0000Z-180330T1332Z/
/LLGT2.1.ER.180329T0426Z.180329T1600Z.180329T2250Z.NO/
1209 AM CDT Fri Mar 30 2018

The flood warning is cancelled for
  the San Marcos River below Luling.
* At 11:45 PM Thursday the stage was 13.7 feet.
* Flood stage is 20.0 feet.
* Forecast...The river has crested and will continue to fall.
  It will fall below bankfull stage early Friday morning.


&& 

Below are the latest river stages and forecasts:
                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Sat   Sun   Mon   Tue   Wed
 Luling             11   20   13.7   Fri 12 AM   6.0   5.8   5.7   5.6      


&&

LAT...LON 2964 9769 2969 9766 2964 9755 2952 9742
      2949 9751 2956 9760             

$$

TXC177-302308-
/O.CON.KEWX.FL.W.0007.000000T0000Z-180331T0702Z/
/GNLT2.1.ER.180330T0509Z.180330T1200Z.180330T1902Z.NO/
1209 AM CDT Fri Mar 30 2018

The flood warning continues for
  the Guadalupe River at Gonzales.
* At 11:45 PM Thursday the stage was 30.6 feet.
* Flood stage is 31.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by after midnight this morning and continue 
  to rise to near 32.5 feet by this morning. The river will fall below flood 
  stage by this afternoon.
* Impact...At 34.0 feet...Pastureland northwest of Gonzales between the 
  Guadalupe and San Marcos Rivers is flooded. Lowest areas of the city park 
  flood..

&& 

Below are the latest river stages and forecasts:
                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Sat   Sun   Mon   Tue   Wed
 Gonzales           17   31   30.6   Fri 12 AM  24.4  18.7  16.5  15.0      


&&

LAT...LON 2944 9746 2952 9746 2942 9727 2912 9729
      2909 9737 2939 9736             

$$
624 
WGUS84 KEWX 300830
FLSEWX
Flood Statement
National Weather Service Austin/San Antonio TX
330 AM CDT Fri Mar 30 2018

...The flood warning continues for the following rivers in Texas...

  Guadalupe River at Gonzales Affecting Gonzales County
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor 
the latest forecasts, and be prepared to take necessary 
precautions to protect life and property. 

River stage forecasts are based on observed rainfall along with 
predicted rain for the next 12 hours. If actual rainfall varies 
from forecast values, forecast river stages will vary. 

Do not drive automobiles through flooded areas. Remember, 18 inches 
of water or less can carry away most vehicles, including trucks. 

If you see flood waters or come upon a flooded roadway, remember 
to turn around and do not drown. 

For the latest river stages and forecasts visit our web page at 
www.weather.gov/ewx.

&&

TXC177-310230-
/O.EXT.KEWX.FL.W.0007.000000T0000Z-180331T0530Z/
/GNLT2.1.ER.180330T0645Z.180330T1200Z.180330T1730Z.NO/
330 AM CDT Fri Mar 30 2018

 The flood warning continues for
  the Guadalupe River at Gonzales.
* At  2:45 AM Friday the stage was 31.3 feet.
* Flood stage is 31.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 32.1 feet this morning. 
  The river will fall below flood stage this afternoon.
* Impact...At 31.0 feet...Minor lowland flooding begins to enter the Gonzales 
  City Park..

&&


Below are the latest river stages and forecasts:


                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    DAY TIME   Fri   Sat   Sun   Mon   Tue
  Gonzales          17   31   31.3   Fri 03 AM  32.1  22.7  16.9  14.8  13.9


&&

LAT...LON 2944 9746 2952 9746 2942 9727 2912 9729
      2909 9737 2939 9736             

$$
649 
WGUS84 KEWX 301444
FLSEWX
Flood Statement
National Weather Service Austin/San Antonio TX
944 AM CDT Fri Mar 30 2018

...The flood warning continues for the following rivers in Texas...

  Guadalupe River at Gonzales Affecting Gonzales County
PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor 
the latest forecasts, and be prepared to take necessary 
precautions to protect life and property. 

River stage forecasts are based on observed rainfall along with 
predicted rain for the next 12 hours. If actual rainfall varies 
from forecast values, forecast river stages will vary. 

Do not drive automobiles through flooded areas. Remember, 18 inches 
of water or less can carry away most vehicles, including trucks. 

If you see flood waters or come upon a flooded roadway, remember 
to turn around and do not drown. 

For the latest river stages and forecasts visit our web page at 
www.weather.gov/ewx.

&&

TXC177-310844-
/O.EXT.KEWX.FL.W.0007.000000T0000Z-180331T1223Z/
/GNLT2.1.ER.180330T0645Z.180330T1800Z.180331T0023Z.NO/
944 AM CDT Fri Mar 30 2018

 The flood warning continues for
  the Guadalupe River at Gonzales.
* At  8:45 AM Friday the stage was 32.2 feet.
* Flood stage is 31.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 32.3 feet by this afternoon.
  The river will fall below flood stage this evening.
* Impact...At 31.0 feet...Minor lowland flooding begins to enter the Gonzales 
  City Park..

&& 

Below are the latest river stages and forecasts:
                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Sat   Sun   Mon   Tue   Wed
 Gonzales           17   31   32.2   Fri 09 AM  25.6  20.1  17.6  13.7  12.7


&&

LAT...LON 2944 9746 2952 9746 2942 9727 2912 9729
      2909 9737 2939 9736             

$$
844 
WGUS84 KEWX 301850
FLSEWX
Flood Statement
National Weather Service Austin/San Antonio TX
150 PM CDT Fri Mar 30 2018

...The flood warning continues for the following rivers in Texas...

  Guadalupe River at Gonzales Affecting Gonzales County
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor 
the latest forecasts, and be prepared to take necessary 
precautions to protect life and property. 

River stage forecasts are based on observed rainfall along with 
predicted rain for the next 12 hours. If actual rainfall varies 
from forecast values, forecast river stages will vary. 

Do not drive automobiles through flooded areas. Remember, 18 inches 
of water or less can carry away most vehicles, including trucks. 

If you see flood waters or come upon a flooded roadway, remember 
to turn around and do not drown. 

For the latest river stages and forecasts visit our web page at 
www.weather.gov/ewx.

&&

TXC177-310827-
/O.EXT.KEWX.FL.W.0007.000000T0000Z-180331T0827Z/
/GNLT2.1.ER.180330T0645Z.180330T1600Z.180330T2027Z.NO/
150 PM CDT Fri Mar 30 2018

 The flood warning continues for
  the Guadalupe River at Gonzales.
* At 12:45 PM Friday the stage was 32.1 feet.
* Flood stage is 31.0 feet.
* Minor flooding is occurring.
* Forecast...The river will continue to fall to below flood stage by late this 
  afternoon.
* Impact...At 31.0 feet...Minor lowland flooding begins to enter the Gonzales 
  City Park.

&& 

Below are the latest river stages and forecasts:
                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Sat   Sun   Mon   Tue   Wed
 Gonzales           17   31   32.1   Fri  1 PM  21.3  15.8  14.0  13.2  12.7


&&

LAT...LON 2944 9746 2952 9746 2942 9727 2912 9729
      2909 9737 2939 9736             

$$
645 
WGUS84 KEWX 310233
FLSEWX
Flood Statement
National Weather Service Austin/San Antonio TX
933 PM CDT Fri Mar 30 2018

...The flood warning is cancelled for the following rivers in Texas...

  Guadalupe River at Gonzales Affecting Gonzales County
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor 
the latest forecasts, and be prepared to take necessary 
precautions to protect life and property. 

River stage forecasts are based on observed rainfall along with 
predicted rain for the next 12 hours. If actual rainfall varies 
from forecast values, forecast river stages will vary. 

Do not drive automobiles through flooded areas. Remember, 18 inches 
of water or less can carry away most vehicles, including trucks. 

If you see flood waters or come upon a flooded roadway, remember 
to turn around and do not drown. 

For the latest river stages and forecasts visit our web page at 
www.weather.gov/ewx.

&&

TXC177-310303-
/O.CAN.KEWX.FL.W.0007.000000T0000Z-180331T0827Z/
/GNLT2.1.ER.180330T0645Z.180330T1600Z.180330T2217Z.NO/
933 PM CDT Fri Mar 30 2018

The flood warning is cancelled for
  the Guadalupe River at Gonzales.
* At 8:45 PM Friday the stage was 29.7 feet.
* Flood stage is 31.0 feet.
* Forecast...The river will continue to fall to 16.1 feet by Sunday morning.
* Impact...At 31.0 feet...Minor lowland flooding begins to enter the Gonzales 
  City Park..

&& 

Below are the latest river stages and forecasts:


                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Sat   Sun   Mon   Tue   Wed
 Gonzales           17   31   29.7    Fri 9 PM  23.2  16.1  13.9  13.2  12.8


&&

LAT...LON 2944 9746 2952 9746 2942 9727 2912 9729
      2909 9737 2939 9736             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this river flood warning went out at Mar 29, 7:55 AM CDT, 2 hours 41 minutes earlier.

Area forecast discussion, Mar 29, 7:55 AM CDT, 2 hours 41 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Austin/San Antonio TX
755 AM CDT Thu Mar 29 2018

.UPDATE...
We have expanded the Dense Fog Advisory into Williamson, Travis and
Bexar counties this morning. The Advisory has also been extended
until 10 AM.

&&

.PREV DISCUSSION... /ISSUED 641 AM CDT Thu Mar 29 2018/

AVIATION...
For KAUS, KSAT, KSSF, saturated lowest levels of the airmass and
light winds will maintain a mix of IFR to LIFR VSBYS/CIGs through the
mid morning hours, then SW to W winds of 7 to 12 KTs bring VFR skies
for the remainder of today. A cold front moves through this evening
shifting winds to N to NE with SCT-BKN MVFR level clouds developing
due to weak isentropic lift in its wake. KDRT will remain VFR with
increased NW winds today during the daylight hours today.

PREV DISCUSSION... /ISSUED 350 AM CDT Thu Mar 29 2018/

SHORT TERM (Today through Friday)...
After another active evening with strong to marginally severe
thunderstorms and heavy rain along and east of I-35, much of the
activity has shifted to the east overnight. Due to wet soils and
dewpoints in the mid 50s to lower 60s across much of the area late
tonight, expect patchy to areas of fog to develop and affect the
eastern two-thirds of South Central Texas this morning to about 8
AM.

Dry weather is in store for all areas today with highs in the lower
80s across the Hill Country to upper 80s across the southwest and Rio
Grande Plains.

Sunny skies are anticipated for Friday with high temperatures a bit
cooler and ranging from the mid 70s across the Hill Country to the
lower 80s across the area southwest.

LONG TERM (Friday Night through Wednesday)...
Dry weather conditions prevail across South Central Texas through
the weekend, however, the return of southerly flow across the area
will result in partly cloudy skies by Sunday. On Monday of next week,
a dry-line is forecast to push from the Big Bend area eastward
towards Val Verde County. At upper levels, a short-wave trough is
expected to move across the four corners region into the Southern
Plains. This feature could bring enough instability and produce some
thunderstorms across Val Verde County and southern Edwards Plateau
area ahead of the dry-line.

Better chances for rain come on Tuesday as the dry-line pushes across
the western zones and a cold front advances from central Texas into
the Hill Country and continue to push to the south through Tuesday
evening.

The system should move on and out of the area early Wednesday morning
for mostly sunny skies for the rest of the day and highs in the upper
70s to lower 80s.

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              83  55  77  57  81 /   0   0   0   0   0
Austin Bergstrom Intl Airport  82  52  77  54  81 /  -    0   0   0   0
New Braunfels Muni Airport     83  54  77  55  82 /  -    0   0   0   0
Burnet Muni Airport            79  50  74  54  80 /   0   0   0   0   0
Del Rio Intl Airport           87  53  80  58  85 /   0   0   0   0   0
Georgetown Muni Airport        81  51  75  54  81 /   0   0   0   0   0
Hondo Muni Airport             86  52  79  56  83 /   0   0   0   0   0
San Marcos Muni Airport        82  53  77  55  82 /  -    0   0   0   0
La Grange - Fayette Regional   81  56  77  56  82 /  10   0   0   0   0
San Antonio Intl Airport       85  55  77  57  82 /  -    0   0   0   0
Stinson Muni Airport           85  57  78  57  83 /  -    0   0   0   0

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
Dense Fog Advisory until 10 AM CDT this morning for Bexar-Blanco-
Burnet-Comal-Gillespie-Hays-Kendall-Llano-Travis-Williamson.

&&

Mesoscale/Aviation...Treadway
Synoptic/Grids...24
Hazardous weather outlook, Mar 29, 7:49 AM CDT, 2 hours 47 minutes before
Hazardous Weather Outlook
National Weather Service Austin/San Antonio TX
749 AM CDT Thu Mar 29 2018

TXZ171>173-183>194-202>209-217>225-228-301300-
Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera-
Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde-
Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala-
Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit-
749 AM CDT Thu Mar 29 2018

This Hazardous Weather Outlook is for South-Central Texas..

.DAY ONE...Today And Tonight.

Patchy dense fog will persist into the mid-morning hours for
portions of the Hill Country and Interstate 35 corridor. Local
visibilities of 1/4 or less are expected and could create
hazardous driving conditions.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 28, 8:24 PM CDTSpecial Weather StatementEWXComal51 min
Mar 28, 8:51 PM CDTSpecial Weather StatementEWXGuadalupe39 min
Mar 28, 9:13 PM CDTSpecial Weather StatementEWXHays32 min
Mar 28, 9:16 PM CDTSpecial Weather StatementEWXCaldwell29 min
Mar 28, 9:24 PM CDTSpecial Weather StatementEWXBexar36 min
Mar 28, 9:41 PM CDTSevere Thunderstorm WarningEWXBastrop, Caldwell49 min
Mar 28, 10:00 PM CDTSpecial Weather StatementEWXGuadalupe45 min
Mar 28, 10:24 PM CDTAreal Flood AdvisoryEWXBexar, Comal, Guadalupe3 hr
Mar 28, 10:26 PM CDTSpecial Weather StatementEWXLee49 min
Mar 28, 10:29 PM CDTSpecial Weather StatementEWXGuadalupe46 min
Mar 28, 10:31 PM CDTSpecial Weather StatementEWXAtascosa44 min
Mar 28, 10:45 PM CDTSevere Thunderstorm WarningEWXAtascosa, Wilson45 min
Mar 28, 11:19 PM CDTSpecial Weather StatementEWXWilson41 min
Mar 28, 11:24 PM CDTSpecial Weather StatementEWXAtascosa51 min
Mar 28, 11:30 PM CDTRiver Flood WarningEWXCaldwell, Gonzales25 hr
Mar 28, 11:34 PM CDTSpecial Weather StatementEWXKarnes56 min
Mar 28, 11:49 PM CDTRiver Flood WarningEWXBexar20 hr
Mar 29, 6:46 AM CDTDense Fog AdvisoryEWXBexar, Blanco, Burnet, Comal, Gillespie, Hays and 4 more3 hr
Mar 29, 11:48 AM CDTRiver Flood WarningEWXKarnes, Wilson19 hr

Nearby

River Flood Warnings in Texas, 2018Every river flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.